Please use this identifier to cite or link to this item:
Title: Efficient update strategies for geometric computing with uncertainty
Authors: Bruce, R
Hoffmann, M
Raman, R
Krizanc, D
First Published: Jul-2005
Citation: THEORY OF COMPUTING SYSTEMS, 2005, 38 (4), pp. 411-423
DOI Link: 10.1007/s00224-004-1180-4
ISSN: 1432-4350
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.